Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


getting nervous
Dec 15, 2007

In about two weeks it will be a year since i started atripla . i waited until my t-cells dropped to 2 and my viral load was about 10,000 .i was very sick mostly weak and had awful diareha . had to wear a diaper to bed lost about 20 pounds went from my regular weight of 195 down to 177. i started getting staph infections back,leg ass butt. any way a year late my viral load is undetectabel my t-cells are between 250-300.i gain back my 20 pounds (like to loose a few) my docter was giving me steroid shots ,now just testrom shots. anyway last monday its almost a week (today is saturday 12/08/07)i began getting very bad diareha very remenisint to what i had ,not as often but two or three times a day. at first i thought it was something i ate but its almost a week. i am worried my t-cells are dropping and im becoming resitanat to the atripla? i wil go monday to get my blood work .but is this usualy after a year of such great progress just to fall righ back to where i was?i guess ill know by next week?p.s i also was up until recently occasionaly having consencal sex with my docter. i guess when i started getting better he became very attracted to me?but we dont do anything but kiss on the lips now. do u think that is really unproffesional? and is it common that gay docters have sex with their paitence?

Response from Dr. Young

Thanks for your post.

It doesn't sound like your diarrhea is related to your Atripla, but rather some other factor-perhaps a secondary infection or food intolerance.

I wouldn't leap to the conclusion that your medications aren't working- indeed your weight gain argues to the contrary. Given that you have frequent diarrhea, the simple thing to do is to contact your doctor- a series of analyses on your stool should help figure out what the cause is.

Now, as to getting sexually involved with your doctor; something I strongly recommend against and is quite unprofessional. This kind of activity has gotten doctors suspended or caused loss of licensurre in the past. There are two options, either terminate the sexual relationship with your healthcare provider, or find an alternative doctor.

Best of luck, BY



Previous
Initiating Treatment because of devloping neuropathy in feet
Next
im nervous (part 2)

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement